# SDR 2023F00057

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: General aviation
- Aircraft: N140BZ
- Make and model: Emb ERJ190200STD
- Aircraft serial: 19000244
- Aircraft time: 24,672 hours, 25,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011584
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, WHLE PERFORMING THE OPERATIONAL CHECK OF THE PASSENGER CABIN LIGHT
SYSTEM. FOUND THE FWD PASSENGER CABIN EMERGENCY LIGHT INOP
